Solution of Luzin's category problem on the existence of a primitive function
Abstract
N. N. Luzin's problem on the existence of a primitive function is considered. We present a more precise formulation of the solution of this problem obtained by Landis.Downloads
Published
25.10.1994
Issue
Section
Research articles
How to Cite
Ilmuradov, D. D. “Solution of Luzin’s Category Problem on the Existence of a Primitive Function”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 10, Oct. 1994, pp. 1369–1374, https://umj.imath.kiev.ua/index.php/umj/article/view/5615.